# SDR FDEA2019082171924

- Difficulty date: August 17, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 44,082 hours, 23,363 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CTR WING FR47 BOTTOM PANEL AT REAR SPAR JUNCTION, HOLE "F" HAS INDICATIONS   FOUND DUE TO CORROSION PITS IN HOLE FROM 2ND TO END OF 3RD LAYER FROM LOWER   SKIN.  COMPLIED WITH EA 6-5710-T0328474-P1
